Authors

O. Farle, D. Klis, M. Jochum, O. Floch, R. Dyczij-Edlinger

Abstract

A new port-Hamiltonian formulation for Maxwell’s equations is presented. In contrast to previous approaches for distributed-parameter systems, it is directly applicable to the finite-element method. For this purpose, the dual complex has been eliminated from the underlying Dirac structure. The discretization step preserves the port-Hamiltonian structure and important conservation laws.

Citation

  • Journal: 2013 International Conference on Electromagnetics in Advanced Applications (ICEAA)
  • Year: 2013
  • Volume:
  • Issue:
  • Pages: 324–327
  • Publisher: IEEE
  • DOI: 10.1109/iceaa.2013.6632246

BibTeX

@inproceedings{Farle_2013,
  title={{A port-hamiltonian finite-element formulation for the maxwell equations}},
  DOI={10.1109/iceaa.2013.6632246},
  booktitle={{2013 International Conference on Electromagnetics in Advanced Applications (ICEAA)}},
  publisher={IEEE},
  author={Farle, O. and Klis, D. and Jochum, M. and Floch, O. and Dyczij-Edlinger, R.},
  year={2013},
  pages={324--327}
}

Download the bib file

References